I'm hoping for some insights. Here's the summarized version:
8/2/14 - I was trained and started my Copaxone 20mg daily injections. Everything was great until 8/7/14. Previous to 8/7/14, I had little or no site reactions after about an hour and no other side effects. However, about an hour after the injection (injection taken at 11am) on 8/7/14, I started to feel very cold, followed by violent shaking and ended up with a fever of 103.6, even after taking Tylenol. That lasted for several hours and finally the fever broke around 9:30pm. Throughout this whole episode, I had a massive headache, bordering on migraine.
I called Shared Solutions and also the Neuro resident on call and both advised that flu like symptoms are a potential side effect. Ok, so I give myself a shot on Friday. Well, the chills and violent shaking were worse. I had taken tylenol prior to giving the shot, just in case. After an hour or so of shaking, the fever hit 102.8. More tylenol, lots of fluids. Called Shared Solutions and they advised me not to take another shot until I talk to the doctor. Several calls when unreturned but that is a whole other issue.
On Friday at some point, all my previous injection sites developed welts but they were small and not too bad, maybe an inch or so and just slightly red. But on Saturday, the site from Thursday started to get bigger and was warm and itchy. By Sunday the area grew to about 6"x6" with an area of 3"x3" that was kind of purple, not just red.
Has anyone else had issues such as this? I haven't had a shot since Friday and will be calling my neuro today, all day, if I have to in order to talk with someone. I guess I'm afraid that I'm not going to be able to take Copaxone, just when I was starting to feel better. I should mention that last Monday - Wednesday, was the best that I've felt in a very long time!
I look forward to hearing any experiences and suggestions.